# SDR 04FDEA02767

- Difficulty date: September 20, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP, INBOARD AFT HINGE ACTUATOR ROD END HOLE, INBOARD SPOTFACE ATTACHMENT CORRODED.  RT WING, OUTBOARD FLAP, INBOARD AFT HINGE ACTUATOR ROD END HOLE, INBOARD SPOTFACE ATTACHMENT CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4.  ORIGINAL THICKNESS=0.405 INCH, REMAINING THICKNESS=0.402 INCH, MATERIAL REMOVED=0.003 INCH, AND REPAIRED AS PER   EA NR 1-5750-79749, TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP, INBOARD HINGE BRACKET BORE CORRODED.
